# SDR AALA202205175686

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A300*
- Aircraft serial: 4885
- Aircraft time: 34,004 hours, 12,896 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Loose
- Location: Zone 600 - Rh Wi
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL CAP CAME LOOSE IN FLIGHT AND MAY HAVE CAUSED DAMAGE. MAINTENANCE PERFORMED GENERAL VISUAL INSPECTION OF THE RIGHT WING LOWER SURFACE WITH NO DEFECTS NOTED. RE-SECURED FUEL CAP AS REQUIRED.
